# SDR SWIA200414313

- Difficulty date: December 16, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 13,416 hours, 18,120 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003761
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR CAUSING SMOKE IN CABIN WITH PACKS ON.  REPLACED APU ASSEMBLY IAW EMB 120 MM 49-00-01 OPERATIONAL CHECK GOOD.  P/N 3800376-1, S/N P-449.
